# SDR DLM88080475

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,510 hours, 37,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMY EXFOLIATION CORROSION WAS FOUND ON ATTACH BRACKET STA Y=198 AND X=-55 FWD WET AREA.  BRACKET WAS REPLACED IAW DOUGLAS DWG 9436534.
